# SDR AALA202407242831

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 27,276 hours, 11,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR EMERGENCY LIGHT AFT L1 DOOR INOPERATIVE. RELAMPED EXTERIOR EMERGENCY LIGHT, OPERTIONAL CHECK GOOD. PER AMM 33-51-04.
